# SDR FDEA2018100202720

- Difficulty date: September 20, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,293 hours, 16,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  618 53-30 7104 20SEP18 MEM FACT U DURING WALK AROUND FOUND POSSIBLE CRACK IN THE NR 1 PACK BAY CUT OUT ON UPPER AFT CORNER. INFO 20SEP18 21:14 FACT 25SEP18 07:14 MEM U COMPLETED REPAIR OF NR 1 PACK DOOR IN REF TO SRM 53-20-15-2R. COMPLIED WITH EA 1-5330-T0342533 PART 1 FOR TRACKING ONLY. REPAIRED REF SRM 53-20-15 2R FIG 201 REPAIR 3.
